How does depression medication make you feel

Common Questions and Answers about How does depression medication make you feel

depression

Avatar f tn I was recently prescribed xanax an am afraid to take it because of all the warning labels. What does it do to you? Does it help you with the panicy feeling, or just put you to sleep. Is it anything like atarax?
771211 tn?1236784171 Stress is also a HUGE factor in magnifying depression in my opinion. Will you have access to health insurance in the near future? Do you have access to a therapist that you could talk with about this? Also, as Demi, said medications should only be adjusted under the advice of a doctor...do NOT quit it cold turkey! Keep us posted!
Avatar f tn re down, financially, they start kicking you as hard as they can to make it worse. Have you and/or your ol' man got a job?
Avatar f tn hopefully it wont be too bad for you, as you were on quite a low dose, your doing well, stay atrong, you will get through this, sudie
Avatar m tn See a psychiatrist for an evaluation and so the two of you can determine the best course of treatment for you. Medication can give you back all that depression has robbed you of and allow you to start planning and building on your future. We have to fight back, and not give up. You sound like a very bright young man who has a life waiting for you. Baby steps...day by day towards feeling better and getting excited about where your life is taking you! Seek help and live life to the fullest.
Avatar f tn hello does acupuntre help you beat depression as i have had 2 sessions and i feel worse
955560 tn?1250194545 Just curious when you have a pantic attack does it make you feel like jelly and make you get weak......
Avatar f tn That is it leaves the blood stream rapidly so best to make sure you always have your medication with you. Feelings of unreality and dissociation can be part of depression and anxiety disorder as well. Speak to your psychiatrist about this.
Avatar m tn Exactly what symptoms are you having? I think before you consider medication it's important to be sure it is 100% nessasary.
1649932 tn?1348082640 Yes. Take it. Your meds are there to help you. Not everyone experiences relief from anti depressants, however many do. My experience with wellbutrin was that it did not improve my depression. I had to change my lifestyle, increase my physical activity, regulate my sleep and diet, and develop meaningful ways of using my time. However, if your symptoms are a result of a chemical imbalance and not lifestyle factors, the medication will help.
Avatar f tn The key to medication is finding the right medication for you,it is very important that you work with your doctor on this subject because it can make all the difference.There are medications that help makes us feel better you just have to find the correct ones.It's always been a case of trial & error.
Avatar m tn If you are taking medication for depression does that make your system take longer to ejaculate and also make it harder to gain an erection?
Avatar f tn I cannot say how oxycodone will make you feel in comparison with methadone. I can however, share that in my experience, oxycodone is a much less debilitating medication. It causes less somnolence than methadone, and is not as effective as a pain medication. For some who get great analgesia from methadone, other medications can help with the side effects. For example, I used ritalin for the years I was using methadone.
Avatar m tn The truth is quite clear they're fn lying. Plain and simple we could point blame and suspicion at certain doctors and possible kick-backs from pharmacutical companies but that's just logical suspicion. What I do know is they are poisoning us. They say we won't ever get better and have to take it the rest of our lives, but the truth is life always changes and through treatment, aren't you supposed to heal something not maintain it's damaged state.
Avatar f tn a lot of people are sensitive to anti-depressants and others medication. i would talk to your doctor and try and find a medication that doesn't make make you feel sick, so you can get some benefits. :) Good luck.
1514613 tn?1385092718 I have Klonopin to take "as needed", a good medication since you don't get a rush (which can spawn addiction). I find I really don't need it as often as I think I do .... anxiety passes. Just having the bottle on me makes me feel more secure. I have a mantra: "Feelings aren't facts". In other words just because I feel like a failure doesn't mean I am one. It's a reality check that the problem isn't out there, it's in my head.
Avatar n tn My doctor recommended I take Zoloft, a medication for my depression, anxiety and panic attacks because therapy, mindfulness, and other strategies weren't helping me. My mom thinks I shouldn't take it. She says that it might make things worse. I have been doing my own research but I don't really know what to do. My mom said it is my choice to make. I am starting to doubt my feelings, and if my depression is as bad as it seems.
Avatar f tn I finally had the courage to discusse my depression issue with my doctor and possibly medication. After a therapy assessment and speaking to him, he decided to prescribe me Bupropian(wellbutrin). An antidepressant deemed safe for pregnant woman. I'm taking that now and feeling much better, I smile again. I feel like a fog has been lifted and I can gather my thoughts. I didn't know what else to do.
228936 tn?1249094248 Yes, if you can get by without medication, that is wonderful but some people cannot. If you find that you are going back into a deep depression I would advise you to get back in to see your doctor.
1248885 tn?1285832739 How long have you been on the Celexa? If at least 6 weeks, then you need to contact your doctor about how you are feeling, he is your best resource. They always start us out on the lowest dosage, and then depending on how we do on that....they may need to increase it. Most often what you're experiencing happens, and normally your doctor will want to see you at 4-6 weeks to determine if the medication is working, and go from there.
1533352 tn?1307054656 It can cause drowsiness, but not to the point of excessive sleeping, but depression will make you want to sleep like this. I think she truly needs to contact her doctor regarding this, because "no" it isn't normal. Her Zoloft is just now reaching it's full therapeutic level in her system and you say she's been sleeping like this for 2 months? Her doctor needs to know about this as Zoloft may not be helping her, or causing this side effect.